Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2014 | 2013 | 2012 | 2011
Number of items: 8.


Jouvet, G. and Funk, M. (2014) Modelling the trajectory of the corpses of mountaineers who disappeared in 1926 on Aletschgletscher, Switzerland. Journal of Glaciology, 60 (220). pp. 255-261. ISSN 0022-1430

Jouvet, G. and Rappaz, J. (2014) Numerical analysis and simulation of the dynamics of mountain glaciers. In: Modeling, Simulation and Optimization for Science and Technology. Computational Methods in Applied Sciences (34). Springer Netherlands, pp. 83-92. ISBN 978-94-017-9053-6


Jouvet, G. and Gräser, C. (2013) An adaptive Newton multigrid method for a model of marine ice sheets. Journal of Computational Physics, 252 . pp. 419-437. ISSN 0021-9991

Pattyn, F. and Perichon, L. and Durand, G. and Favier, L. and Gagliardini, O. and Hindmarsh, R. and Zwinger, T. and Albrecht, T. and Cornford, S. and Docquier, D. and Fuerst, J. and Goldberg, G. and Gudmundsson, G. H. and Humbert, A. and Huetten, M. and Huybrechts, P. and Jouvet, G. and Kleiner, T. and Larour, E. and Martin, D. (2013) Grounding-line migration in plan-view marine ice-sheet models: Results of the ice2sea MISMIP3d intercomparison. Journal of Glaciology, 59 (215). pp. 410-422. ISSN 0022-1430

Jouvet, G. and Bueler, E. and Gräser, C. and Kornhuber, R. (2013) A nonsmooth Newton multigrid method for a hybrid, shallow model of marine ice sheets. Recent Advances in Scientific Computing and Applications, 586 . pp. 208-217. ISSN 0271-4132


Jouvet, G. and Bueler, E. (2012) Steady, shallow ice sheets as obstacle problems: Well-posedness and finite element approximation. SIAM J. Appl. Math., 72 (4). pp. 1292-1314. ISSN 0036-1399


Jouvet, G. and Huss, M. and Funk, M. and Blatter, H. (2011) Modelling the retreat of Grosser Aletschgletscher, Switzerland, in a changing climate. Journal of Glaciology, 57 (206). pp. 1033-1045. ISSN 0022-1430

Jouvet, G. and Rappaz, J. (2011) Analysis and finite element approximation of a nonlinear stationary stokes problem arising in glaciology. Advances in Numerical Analysis, 2011 (Articl). ISSN 1687-9562

This list was generated on Sat Jul 13 18:36:46 2024 CEST.